# SDR SIMA981891

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: 1175101
- Condition: Blown
- Location: Lt/Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3527 - FLT CREW REPORTED HYD LIGHT CAME ON IN FLIGHT AND MAIN HYD PRESSURE WENT TO ZERO, RAN QRH PROCEDURE, RETURNED TO DFW.  BLEW GEAR DOWN AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED A/C AND FOUND LIQUID SPILLAGE IN AREA OF TERMINAL BLOCK 36VT.  CLEANED UP LIQUID SPILLAGE AND REPLACED L/G.  EXPLOSIVE BOLTS PERFORMED L/G.  EXTENSION CHECK AND OTHER SYSTEM CHECKS WITH NO DISCREPANCIES NOTED.  A/C RETURNED TO SERVICE.  (M)
